# SDR TIMA2018120400001

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N218SL
- Make and model: Beech 1900C
- Aircraft serial: UC113
- Aircraft time: 20,188 hours, 22,193 cycles
- Engine: Pwa PT6A65B
- Engine time: 19,937 hours, 20,918 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 724185
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT SHUTDOWN RT ENGINE AFTER NOTICING OIL TEMP HIGH, PRESSURE LOW, AND OIL STREAKS ON COWL. INVESTIGATION FOUND OIL TEMPERATURE VERNATHERM WAS NOT PASSING OIL THRU THE OIL COOLER.
